# SDR 20001114SH023

- Difficulty date: November 17, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N624AJ
- Make and model: Airbus A320-214
- Aircraft serial: 624
- Engine: Cfmint CFM565B4P
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed Air System
- Part time: 7,676 hours, 5,522 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MBJ/LAX - FLT JM 055 - DURING CLIMB-OUT, NR 1 BLEED TRIPPED DUE TO HIGH TEMPERATURE.  MAINT DISCOVERED BOTH TEMP CONTROL THERMOSTATS (TCT) HAD BEEN THE CAUSE OF ERRONEOUS INDICATIONS AND LOSS OF BLEED SYSTEMS.  TCT HAD BEEN SUBJECT OF A TFU REF 36.11.43.005.  PROBLEMS ARE STILL BEING EXPERIENCED WITH MODIFIED UNITS ISSUED BY VENDOR.  AIR JAMAICA HAS FITTED MODIFIED UNITS TO RECTIFY THIS DEFECT AND WILL BE FITTING IMPROVED UNITS TO ALL AIRCRAFT WHEN THEY BECOME AVAILABLE FROM THE VENDOR.  (X)
